MathSciNet Relay Station
MathSciNet bibliographic data
MR1272977 (95e:11052) 11F33 (11F80 11G18 11S37)
Diamond, Fred; Taylor, Richard Lifting modular mod $l$ representations. Duke Math. J. 74 (1994), no. 2, 253–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement